Alert archive / Florida / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 69, NWS Miami, FL

August 3, 2024Collier County, Hendry County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Aug 3, 2024, 5:38 PM EDT for Collier County, Hendry County, Florida. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2024, 5:38 PM EDT (21:38 UTC)
Expired
Aug 3, 2024, 6:00 PM EDT
In force
22 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Collier County, FL, Hendry County, FL

The radar

The Miami radar (KAMX), 127 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.6 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2024-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 659 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2024-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
659 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
859 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

816 
WUUS52 KMFL 032138
SVRMFL
FLC021-051-032230-
/O.NEW.KMFL.SV.W.0069.240803T2138Z-240803T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
538 PM EDT Sat Aug 3 2024

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Extreme Northeast Collier County in southwestern Florida...
  Central Hendry County in southern Florida...

* Until 630 PM EDT.

* At 537 PM EDT, a severe thunderstorm was located 10 miles north of
  Hendry Correctional, or 14 miles south of Montura, moving northwest
  at 30 to 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Labelle, Montura, Port La Belle, Devils Garden, and Keri.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2640 8098 2634 8122 2676 8156 2676 8110
TIME...MOT...LOC 2137Z 149DEG 27KT 2645 8117 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Baxter
2 follow-up statements
675 
WWUS52 KMFL 032150
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
550 PM EDT Sat Aug 3 2024

FLC021-051-032230-
/O.CON.KMFL.SV.W.0069.000000T0000Z-240803T2230Z/
Collier FL-Hendry FL-
550 PM EDT Sat Aug 3 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHERN COLLIER AND CENTRAL HENDRY COUNTIES...

At 547 PM EDT, a severe thunderstorm was located 8 miles southwest of
Devils Garden, or 11 miles southwest of Montura, moving northwest at
30 mph. There was another severe thunderstorm developing over Southeast
Hendry County that is also moving northwest at 30 mph and will be moving
into the warning area. Both severe storms will be capable of producing funnel
clouds that could produce a tornados. 

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Labelle, Montura, Port La Belle, Devils Garden, and Keri.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2640 8098 2634 8122 2676 8156 2676 8110
TIME...MOT...LOC 2147Z 149DEG 27KT 2652 8122 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Baxter
011 
WWUS52 KMFL 032200
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
600 PM EDT Sat Aug 3 2024

FLC021-051-032209-
/O.CAN.KMFL.SV.W.0069.000000T0000Z-240803T2230Z/
Collier FL-Hendry FL-
600 PM EDT Sat Aug 3 2024

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEAST COLLIER AND CENTRAL
HENDRY COUNTIES IS CANCELLED...
with little to no warning time.
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, gusty winds and
heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

LAT...LON 2640 8098 2634 8122 2676 8156 2676 8110
TIME...MOT...LOC 2158Z 149DEG 27KT 2660 8127 

$$

Baxter

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:28 PM EDT, 3 hours 10 minutes earlier.

Area forecast discussion, Aug 3, 2:28 PM EDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Miami FL
228 PM EDT Sat Aug 3 2024

...New LONG TERM...

.SHORT TERM...
(Rest of today through Sunday)
Issued at 1217 PM EDT Sat Aug 3 2024

Tropical Depression Four will cross through NW Cuba and emerge
into the SE GOM this afternoon, which should result in gradual
strengthening of the system through the short term period (with
the system likely becoming Tropical Storm Debbie at some point in
the very near future). Rain bands on the northern fringe of this
system are just approaching southern portions of the area, and
these will continue to lift northwestward this afternoon into the
evening. The main threat with these bands will be gusty
convective winds (as evidence by the numerous 35-45mph observed
gusts so far), and locally heavy rainfall. Late this afternoon and
into the evening/overnight period we will begin to see 0-1km
helicity increase over primarily SW portions of the area which
will result in the threat of an isolated tornado (or waterspout
over the Gulf waters). For more details regarding potential
impacts to South Florida please refer to the latest Hurricane
Local Statement.

The system will slowly push to the north of the area during the
day on Sunday although the moisture tail along the southeastern
flank of the system will still result in scattered to numerous
tropical showers over portions of the area. At present it looks
like the best rain chances will be over the western half of the
area, with somewhat drier conditions over the east coast.
Unfortunately, the seemingly constant threat of heat advisory
conditions for MD/Broward counties will return, particularly if
the drier solution verifies.

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 225 PM EDT Sat Aug 3 2024

Early Monday, the threat of tropical impacts will decrease,
though coastal areas of Collier County may still experience
occasional wind gusts near tropical storm force. This is partially
dependent on the translational speed of the future tropical
system Debby. A potential slow-down could maintain a strong
onshore flow.

Monday to Wednesday: The forecast for early next week will be
heavily influenced by the tropical system to our north. There
remains significant model and ensemble disparity regarding the
progression of future Debby as it moves across Florida into the
Atlantic. Recent trends suggest Debby may become trapped between
two competing high-pressure systems, inhibiting its forward speed.
Consequently, deep-layer tropical moisture is expected to persist
over much of South Florida, with numerous showers and
thunderstorms likely. Locally heavy rainfall could lead to
flooding, especially in areas already impacted by rain over the
weekend from peripheral rainbands. Probability of Precipitation
(POPs) will be maintained in the 50-70% range, highest over the
western half of the County Warning Area (CWA).

Wednesday Night to Friday Night: Long-range solutions show a fair
consensus in establishing ridging aloft, which will help suppress
deep convection. Any isolated stronger storms will primarily
result from diurnal heating and outflow boundary interactions.

With a progressive southerly flow advecting a warm air mass into
the region and additional mid-level ridging building in the late
long-term period, high temperatures should remain in the low 90s
despite increased cloud cover and elevated rainfall probabilities.

&&

.AVIATION...
(18Z TAFS) Issued at 1217 PM EDT Sat Aug 3 2024

Bands of SHRA/TSRA will rotate across the region today with gusty
SErly winds at times. VFR cigs and conditions will prevail at area
terminals outside of convection with the potential of MVFR and sub-
MVFR cigs in and around SHRA/TSRA convection. Stronger gusts could
be realized as convective bands move directly over terminals. Low
uncertainty as far as timing for convective bands thus short
fused amendments and TEMPOs may be needed if radar trends depict
terminal impacts.

&&

.MARINE...
Issued at 1217 PM EDT Sat Aug 3 2024

Hazardous conditions will continue over all waters today and into
Sunday as Tropical Depression Four moves into the southeastern
Gulf of Mexico. The strongest winds will likely be in the Gulf
waters where tropical storm conditions will be possible, while
high-end (i.e. gusts 30-35kts and seas 7-10 ft) small craft
advisory conditions can be expected across the Atlantic waters.
Additionally stronger gusts can be expected in any
thunderstorms/bands.

&&

.BEACHES...
Issued at 1217 PM EDT Sat Aug 3 2024

As winds increase out of the south southeast, a high risk of rip
currents will remain in place across the Atlantic Coast beaches
throughout the weekend. As winds shift and become more south
southwest as Tropical Depression Four pushes off to the north, this
will result in a high risk of rip currents over the Gulf Coast
beaches for the second half of the weekend into early next week.
Additionally, minor to moderate coastal flooding may occur along
the Gulf Coast during Sunday's high tide.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            80  91  82  92 /  60  50  40  60
West Kendall     78  90  79  92 /  60  50  40  60
Opa-Locka        80  92  81  93 /  60  50  30  60
Homestead        80  90  80  92 /  60  40  40  50
Fort Lauderdale  80  89  82  92 /  50  50  40  50
N Ft Lauderdale  81  90  82  92 /  60  50  40  50
Pembroke Pines   80  93  80  95 /  50  50  40  60
West Palm Beach  80  92  79  92 /  60  50  30  60
Boca Raton       80  92  80  93 /  60  50  40  50
Naples           78  87  80  90 /  80  90  60  60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Sunday evening for FLZ063-066>075-168-
     172>174.

     Tropical Storm Warning for FLZ069-075.

     High Rip Current Risk from 8 PM EDT this evening through Monday
     evening for FLZ069.

     Coastal Flood Advisory from midnight tonight to midnight EDT
     Sunday night for FLZ069-075-174.

     High Rip Current Risk through Sunday evening for FLZ168-172-173.

     High Surf Advisory until 8 AM EDT Sunday for FLZ168-172-173.

AM...Small Craft Advisory from 8 PM this evening to 2 PM EDT Sunday
     for AMZ610.

     Small Craft Advisory until 8 PM EDT Sunday for AMZ630-650-651-
     670-671.

GM...Tropical Storm Warning for GMZ656-657-676.

&&

SHORT TERM...Carr
LONG TERM....Pine
AVIATION...Hadi
Hazardous weather outlook, Aug 3, 5:21 PM EDT, 17 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
521 PM EDT Sat Aug 3 2024

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
042130-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
521 PM EDT Sat Aug 3 2024

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Tonight.

Tropical Headlines are in effect for portions of South Florida. See
latest Hurricane Local Statement (HLS) for more details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Tropical Headlines are in effect for portions of South Florida. See
latest Hurricane Local Statement (HLS) for more details.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Special weather statement, Aug 3, 4:30 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Miami FL
430 PM EDT Sat Aug 3 2024

FLZ070>074-173-032115-
Inland Broward County FL-Inland Collier County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
430 PM EDT Sat Aug 3 2024

...Strong thunderstorms will impact portions of east central Collier,
northern Miami-Dade and southern Broward Counties through 515 PM
EDT...

At 429 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from near Dade-Collier Training Airport to near
Intersection Krome And Kendall Drive to near Ocean Reef. Movement was
north at 25 mph.

HAZARD...Funnel clouds and wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Miami, Hialeah, Pembroke Pines, Miramar, Homestead, Coral Gables,
South Miami, Homestead Miami Speedway, Black Point, The Redland,
Kendall, Doral, Miami Lakes, Hialeah Gardens, Pinecrest, Miami
Springs, Sweetwater, Florida City, West Miami, and Medley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2572 8024 2569 8025 2569 8026 2564 8027
      2561 8031 2557 8030 2550 8034 2544 8033
      2530 8038 2554 8052 2585 8088 2620 8088
      2606 8047 2575 8020
TIME...MOT...LOC 2029Z 166DEG 22KT 2589 8081 2563 8050 2534 8032

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Hadi
Local storm report, Aug 3, 4:40 PM EDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
440 PM EDT Sat Aug 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     Marine Tstm Wind 6 SSE Princeton         25.43N 80.35W
08/03/2024  M43 MPH          Miami-Dade         FL   Mesonet

            Mesonet station XTKY Turkey Point reported a
            wind gust of 43mph at 4:09pm.

&&

Hadi
Local storm report, Aug 3, 4:49 PM EDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
449 PM EDT Sat Aug 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     Marine Tstm Wind 6 SSE Princeton         25.43N 80.35W
08/03/2024  M50 MPH          Miami-Dade         FL   Mesonet

            Mesonet station XTKY Turkey Point reported a
            wind gust of 50mph at 4:34pm.

&&

Hadi
Local storm report, Aug 3, 4:55 PM EDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
455 PM EDT Sat Aug 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     Tstm Wnd Gst     1 ESE Immokalee         26.41N 81.42W
08/03/2024  M51 MPH          Collier            FL   Mesonet

            Earthnetworks Mesonet Seminole Tribe
            Immokalee reported a wind gust of 51mph at
            2:22pm.

&&

Hadi
Special weather statement, Aug 3, 5:17 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Miami FL
517 PM EDT Sat Aug 3 2024

FLZ063-066-070-032145-
Hendry FL-Inland Collier County FL-Glades FL-
517 PM EDT Sat Aug 3 2024

...A strong thunderstorm will impact portions of northeastern
Collier, Hendry and southwestern Glades Counties through 545 PM
EDT...

At 516 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 7 miles northwest of Big Cypress Seminole
Reservation, or 20 miles south of Montura, moving northwest at 40
mph.

HAZARD...Wind gusts of 45 to 50 mph and funnel clouds.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Labelle, Montura, Port La Belle, Big Cypress Seminole Reservation,
Devils Garden, and Keri.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2676 8109 2630 8091 2623 8113 2677 8157
TIME...MOT...LOC 2116Z 151DEG 36KT 2635 8107

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Baxter
Special weather statement, Aug 3, 5:19 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Miami FL
519 PM EDT Sat Aug 3 2024

FLZ073-074-173-174-032145-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
519 PM EDT Sat Aug 3 2024

...A strong thunderstorm will impact portions of central Miami-Dade
County through 545 PM EDT...

At 518 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Ocean Reef, or near Turkey Point, moving
northwest at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Homestead, Homestead Miami Speedway, Homestead General Airport, The
Redland, Turkey Point, Kendall, Doral, Pinecrest, Sweetwater, Florida
City, Homestead Base, Naranja, Richmond West, Richmond Heights,
Country Walk, Kendale Lakes, Leisure City, Palmetto Bay, Cutler Bay,
and Zoo Miami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2541 8057 2589 8058 2588 8040 2562 8030
      2549 8034 2546 8034 2543 8032 2540 8033
      2539 8031 2537 8031 2533 8034 2532 8037
      2531 8037 2531 8038 2529 8038 2530 8039
      2529 8040 2527 8040
TIME...MOT...LOC 2118Z 143DEG 23KT 2533 8030

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Hadi

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 8:44 PM EDTSpecial Marine WarningMFL46 min
Aug 3, 1:30 AM EDTSpecial Marine WarningMFL45 min
Aug 3, 2:52 AM EDTCoastal Flood AdvisoryMFLCollier, Miami-Dade, Monroe62 hr
Aug 3, 2:52 AM EDTHigh Surf AdvisoryMFLBroward, Collier, Miami-Dade, Palm Beach56 hr
Aug 3, 3:39 AM EDTSpecial Marine WarningMFL66 min
Aug 3, 4:34 AM EDTSpecial Marine WarningMFL56 min
Aug 3, 5:11 AM EDTSpecial Marine WarningMFL45 min
Aug 3, 5:26 AM EDTSpecial Marine WarningMFL34 min
Aug 3, 5:54 AM EDTSpecial Marine WarningMFL96 min
Aug 3, 7:16 AM EDTSpecial Weather StatementMFLPalm Beach14 min
Aug 3, 7:24 AM EDTSpecial Marine WarningMFL66 min
Aug 3, 8:26 AM EDTSpecial Marine WarningMFL64 min
Aug 3, 8:50 AM EDTSpecial Marine WarningMFL55 min
Aug 3, 9:44 AM EDTSpecial Marine WarningMFL61 min
Aug 3, 10:57 AM EDTSpecial Marine WarningMFL33 min
Aug 3, 11:14 AM EDTSpecial Marine WarningMFL46 min
Aug 3, 11:18 AM EDTSpecial Weather StatementMFLPalm Beach27 min
Aug 3, 11:41 AM EDTSpecial Marine WarningMFL64 min
Aug 3, 11:53 AM EDTSpecial Weather StatementMFLMonroe52 min
Aug 3, 12:03 PM EDTSpecial Weather StatementMFLMiami-Dade57 min
Aug 3, 12:41 PM EDTSpecial Marine WarningMFL34 min
Aug 3, 12:58 PM EDTSpecial Marine WarningMFL47 min
Aug 3, 1:14 PM EDTSpecial Weather StatementMFLCollier46 min
Aug 3, 1:18 PM EDTSpecial Weather StatementMFLMiami-Dade27 min
Aug 3, 1:48 PM EDTSpecial Weather StatementMFLBroward27 min
Aug 3, 1:57 PM EDTSpecial Weather StatementMFLHendry48 min
Aug 3, 2:06 PM EDTSpecial Weather StatementMFLMonroe39 min
Aug 3, 2:17 PM EDTSpecial Weather StatementMFLBroward28 min
Aug 3, 2:31 PM EDTSevere Thunderstorm WarningMFLBroward, Collier, Hendry29 min
Aug 3, 2:40 PM EDTSpecial Weather StatementMFLCollier, Monroe50 min
Aug 3, 3:05 PM EDTSpecial Weather StatementMFLGlades, Hendry55 min
Aug 3, 3:24 PM EDTSpecial Weather StatementMFLCollier66 min
Aug 3, 3:26 PM EDTSpecial Weather StatementMFLMiami-Dade34 min
Aug 3, 3:40 PM EDTSevere Thunderstorm WarningMFLCollier20 min
Aug 3, 3:46 PM EDTAreal Flood AdvisoryMFLCollier119 min
Aug 3, 3:49 PM EDTSpecial Marine WarningMFL56 min
Aug 3, 3:51 PM EDTSpecial Marine WarningMFL24 min
Aug 3, 3:53 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry24 min
Aug 3, 3:57 PM EDTSevere Thunderstorm WarningMFLMiami-Dade33 min
Aug 3, 4:12 PM EDTSpecial Weather StatementMFLGlades33 min
Aug 3, 4:21 PM EDTSpecial Marine WarningMFL24 min
Aug 3, 4:29 PM EDTSpecial Weather StatementMFLCollier46 min
Aug 3, 4:30 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Aug 3, 4:50 PM EDTSpecial Marine WarningMFL40 min
Aug 3, 4:56 PM EDTSevere Thunderstorm WarningMFLCollier17 min
Aug 3, 5:00 PM EDTSpecial Marine WarningMFL60 min
Aug 3, 5:11 PM EDTSpecial Marine WarningMFL34 min
Aug 3, 5:17 PM EDTSpecial Weather StatementMFLHendry28 min
Aug 3, 5:19 PM EDTSpecial Weather StatementMFLMiami-Dade26 min
Aug 3, 5:27 PM EDTSevere Thunderstorm WarningMFLMiami-Dade18 min
Aug 3, 5:29 PM EDTSpecial Marine WarningMFL61 min
Aug 3, 5:36 PM EDTAreal Flood AdvisoryMFLMiami-Dade114 min
Aug 3, 5:42 PM EDTSpecial Marine WarningMFL48 min
Aug 3, 5:48 PM EDTSpecial Weather StatementMFLMiami-Dade27 min
Aug 3, 5:52 PM EDTSpecial Weather StatementMFLPalm Beach53 min
Aug 3, 5:54 PM EDTSpecial Marine WarningMFL66 min
Aug 3, 6:00 PM EDTSpecial Weather StatementMFLHendry45 min
Aug 3, 6:08 PM EDTSpecial Marine WarningMFL97 min
Aug 3, 6:08 PM EDTSpecial Weather StatementMFLMonroe52 min
Aug 3, 6:13 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
Aug 3, 6:14 PM EDTSpecial Weather StatementMFLMiami-Dade46 min
Aug 3, 6:27 PM EDTSpecial Marine WarningMFL93 min
Aug 3, 6:32 PM EDTSpecial Marine WarningMFL43 min
Aug 3, 6:56 PM EDTAreal Flood AdvisoryMFLCollier109 min
Aug 3, 6:58 PM EDTSpecial Weather StatementMFLMiami-Dade32 min
Aug 3, 7:00 PM EDTSpecial Marine WarningMFL60 min
Aug 3, 7:17 PM EDTSpecial Marine WarningMFL58 min
Aug 3, 7:25 PM EDTSpecial Weather StatementMFLMiami-Dade50 min
Aug 3, 7:42 PM EDTAreal Flood AdvisoryMFLMiami-Dade93 min
Aug 3, 7:45 PM EDTSpecial Weather StatementMFLBroward15 min
Aug 3, 7:55 PM EDTSevere Thunderstorm WarningMFLMiami-Dade35 min
Aug 3, 7:59 PM EDTSpecial Marine WarningMFL61 min

Nearby

Severe Thunderstorm Warnings in Florida, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.